BibTeX record journals/automatica/YangIKW07

download as .bib file

@article{DBLP:journals/automatica/YangIKW07,
  author       = {Zi{-}Jiang Yang and
                  Hideto Iemura and
                  Shunshoku Kanae and
                  Kiyoshi Wada},
  title        = {Identification of continuous-time systems with multiple unknown time
                  delays by global nonlinear least-squares and instrumental variable
                  methods},
  journal      = {Autom.},
  volume       = {43},
  number       = {7},
  pages        = {1257--1264},
  year         = {2007},
  url          = {https://doi.org/10.1016/j.automatica.2006.12.026},
  doi          = {10.1016/J.AUTOMATICA.2006.12.026},
  timestamp    = {Thu, 20 Feb 2020 09:15:35 +0100},
  biburl       = {https://dblp.org/rec/journals/automatica/YangIKW07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics